Close

Swift First Aid Aypanal Non-Aspirin Pain Reliever

This product has 6 options to choose from...
Picture of Swift First Aid Aypanal Non-Aspirin Pain Reliever

Swift First Aid Aypanal Non-Aspirin Pain Reliever

Swift First Aid Aypanal Non-Aspirin Pain Reliever provides Regular or Extra Strength relief from headaches, muscular aches, cramps and fever. Affordable and safer on the stomach than aspirin, Swift First Aid Aypanal Non-Aspirin Pain Reliever contains the same active ingredients as Tylenol, at a fraction of the price. buy yours today from ActiveForever.com!

Swift First Aid Aypanal Non-Aspirin Pain Reliever Features:

  • Available in Regular and Extra Strength
  • Aypanal Active Ingredients: 325 mg Acetaminophen
  • Aypanal Extra Strength Active Ingredients: 500 mg Acetaminophen

Returns: Due to hygiene purposes, this item is non-returnable.

Please refer to ActiveForever's return policy for more detailed information.

Related Searches: tylenol, analgesics, first-aid kits, painkiller, 161986, swiftfirstaid,

Looking for special pricing on larger quantities? Call our experts at 1-800-377-8033 for a free quote.

Leverage our buying power & expertise. We serve GOV/EDU/MIL, employers, facilities & inventors.

  Account set up & astute solutions guidance.
  Free edu catalogs for your staff & community.

Engage in our innovative medical & health care, sales, education & marketing programs.

  Lead gen & education comms programs.
  Vendors/Investors: full-service solutions.

Get Discovery Digest e-news updates, discounts, and exclusive offers.

  
  EZ Publish our Discovery Digest free.